# SDR DL76S071082

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 49,172 hours, 22,744 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part serial: DL1220
- Condition: Worn
- Location: Rt Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT V1 SIGNIFICANT YAW-TRANSIENT EVENT AND LOUD BANG HEARD IN CABIN.  SUSPECTED BLOWN TIRE.  ON ARRIVAL INSPECTED ALL WHEEL ASSYS AND GEAR.  RT NOSE WHEEL ASSY HAD SOME PLAY.  REPLACED BOTH NOSE WHEEL ASSYS.
